# SDR 96ZZZX2194

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NH
- Make and model: Bell 206B
- Aircraft serial: 52099
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 206310005101
- Condition: Loose
- Location: M/R Hub
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, MECHANIC NOTED 2 EACH PILLOW BLOCK BOLTS, PN 206-310-005-101, LOOSE (TORQUE AT 55 INCHES/POUNDS), DIAGONALLY OPPOSED.  DURING LAST 100-HOUR INSPECTION (89.0 TSI) BOLTS WERE FOUND PROPERLY TORQUED.  RETORQUED PILLOW BLOCK BOLTS IAW BELL ASB206L-92-79.
